| Model Number |
1804400-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed lesion in the proximal left anterior descending artery (plad).A 4x12mm xience skypoint drug eluting stent (des) was advanced to the target lesion; however, during deployment, the balloon ruptured and the stent was only partially deployed.The delivery system was removed, and another balloon was used to fully deploy and implant the stent, and complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.